# SDR ASOA201708073221

- Difficulty date: August 7, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 37,692 hours, 22,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C01188
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED FORWARD FACING ISLE OVERHEAD EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE NR 4 EMERGENCY BATTERY CHARGER ASSEMBLY. OPS CHECKED GOOD.
